Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Real prime flows


Authors: H. B. Keynes and D. Newton
Journal: Trans. Amer. Math. Soc. 217 (1976), 237-255
MSC: Primary 54H20
MathSciNet review: 0400189
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we construct examples of real-type prime flows and study these examples in detail. General properties of prime flows are studied, with emphasis on proximality conditions and properties of automorphisms. Examples of prime flows which are not POD are shown to exist, and results analogous to number-theoretic properties, such as a ``unique factorisation'' theorem, are shown to hold for prime flows.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0400189-5
PII: S 0002-9947(1976)0400189-5
Keywords: Topological dynamics, minimal sets, real-time flows, unique ergodicity, prime flows
Article copyright: © Copyright 1976 American Mathematical Society